# SDR AALA20001111

- Difficulty date: July 4, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N1417D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11396
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Target
- Part number: D78706001
- Condition: Detached
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 2257 - DURING LANDING AFTER GEAR EXTENSION, LANIDNG GEAR DOWN LOCK WARNING.  ACCOMPLISHED ALTERNATE PROCEDURE GEAR NORMAL INDICATION.  LANDED ORD WITHOUT INCIDENT.  REPLACED MAIN GEAR BACKUP SENSOR TARGET SCREW.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
